# SDR CALA2024022200494

- Difficulty date: February 17, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 313T3380133
- Condition: Corroded
- Location: #1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN ANGLE SUPPORT BRACKET IS DAMAGED, LOCATED AT THE INTERIOR UPPER AFT CORNER OF 437BL ACCESS, OB SIDE IF NO 1 PYLON.   REMOVED AND REPLACED BRACKET P/N 313T3380-133 IAW B767 SRM 51-40-02 PAR 7 AND PAR 9 AND BOEING DWG 313T3380. REF AMES (ILN) NRC167037-0400-0090.
